# SDR 2006UALA02233

- Difficulty date: November 20, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 51,926 hours, 19,010 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP BY ROW 1.  REINSTALLED LOOSE EEL LIGHT STRIP.
